# SDR AU000306

- Difficulty date: April 6, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3201
- Propeller: Mcauly 4HFR34C653
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Overspeed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) RT PROPELLER OVERSPEED.
